| Model Number |
IO-300 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
03/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 07-apr-2026.The return reason of oxygen error is confirmed since compressor fail due to low flow and high power due to bad piston seals; open valve plate flapper; debris under flapper of valve plate and piston; and bad housing bearing.
Event or Problem Description
It was reported that the patient's unit had a low oxygen error message and was not outputting enough oxygen.As a result, the patient had to be hospitalized as they did not have another source of oxygen with them.A replacement unit was sent to the patient.The inogen team attempted to contact the patient for further information three times with no response.